back to Top Page Japanese/English
Vol.56 No.7 contents
download PDF Full Text of PDF (366K)
Article in Japanese

- Case Report -

A CASE OF EPERISONE HYDROCHLORIDE (MYONAL®) -INDUCED DRUG ERUPTION LEADING TO ERYTHEMA AND ANGIOEDEMA

Takashi Ueno and Seiji Kawana
Department of Dermatology, Nippon Medical School
Here we report a case of eperisone hydrochloride-induced drug eruption. A twenty-three-year-old female suffering from the common cold, headache and arthralgia was administered eperisone hydrochloride with several drugs including loxoprofen sodium. Two hours after receiving the medications, she noticed erythema and edema in the hands, and then the eruption spread across the whole body. The patient was hospitalized and treated with a corticosteroid intravenously. An oral challenge test showed that eperisone hydrochloride was responsible for this drug eruption. There have been eighteen cases of drug eruption caused by eperisone hydrochloride in the literature and eight cases have shown urticaria/anaphylaxis types. Some cases took several hours to exhibit symptoms even for urticaria/anaphylaxis types that were confirmed to induce an immediate allergic reaction.
key words: angioedema, drug eruption, eperisone hydrochloride, Myonal®, urticaria

Received: January 8, 2007
Accepted: April 4, 2007

Jpn. J. Allergol., 56 (7): 709-713, 2007

JAPANESE SOCIETY OF ALLERGOLOGY
Copyright © JAPANESE SOCIETY OF ALLERGOLOGY All rights reserved.